EconPapers    
Economics at your fingertips  
 

Spatial quantile estimation of multivariate threshold time series models

Jiancheng Jiang, Xuejun Jiang, Jingzhi Li, Yi Liu and Wanfeng Yan

Physica A: Statistical Mechanics and its Applications, 2017, vol. 486, issue C, 772-781

Abstract: In this paper we study spatial quantile regression estimation of multivariate threshold time series models. Bahadur’s representations for our estimators are established, which naturally lead to asymptotic normality of the estimators. Simulations and a real example are used to evaluate the performance of the proposed estimators.

Keywords: Spatial quantile regression; Vector time series; Multivariate threshold time series models (search for similar items in EconPapers)
Date: 2017
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378437117305800
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:486:y:2017:i:c:p:772-781

DOI: 10.1016/j.physa.2017.05.062

Access Statistics for this article

Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis

More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Haili He ().

 
Page updated 2020-05-02
Handle: RePEc:eee:phsmap:v:486:y:2017:i:c:p:772-781